# SDR CALA9700050

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOORBEAM SUPPORT CORRODED UNDER PANEL NR 8 BETWEEN STA 312 AND 328.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-2.
